MathSciNet Relay Station
MathSciNet bibliographic data
MR1136394 57Q15 (52B70 57Q45)
Lickorish, W. B. R. Unshellable triangulations of spheres. European J. Combin. 12 (1991), no. 6, 527–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement